- June 18, 2018 at 1:04 pm #175969
selfdestructingbodyParticipantTopics: 2Replies: 0
Hello, I have a lot of issues with fluid under my skin that I’ve been working out with a Rheumatologist but I noticed some more extreme symptoms lately. I went on a two week round of Doxycycline to try and treat my fluid issues which went fine, then went on a few days of Azithromycin and Rifampin and my gut just completely gave out. Anything I ate felt like it tore open holes in my stomach/intestines. I would eat something then immediately feel fluid that would just bubble around my abdomen, not like gas but actually outside my gut in my abdomen. When I would stand, all the fluid that had come from my gut would rush down my legs. I went to the hospital for a few days, they could not find a hole but it got slightly better. That was about 4 weeks ago.
Now, I still get this fluid sensation most times when I eat all around my gut (especially on foods that do not follow the ant candida diet like sugars) and it goes down my legs once I stand. This has begun to affect my legs very negatively, not only are they extremely swollen, the fat and muscle on my legs are no longer connected. You can physically pull the fat on my calves and thighs around with zero connection or pull from my muscle. Its like wearing a fat/skin cover over the rest of my body rather than it feeling like one solid piece of tissue. There is now a lot of fluid build up especially in both of my calves, this is where you can feel the separation between the fat and muscle most extremely. The fluid, whatever it is, is not being reabsorbed into my body it is just building up more and more when I eat.
I know this is far from a typical case, but could the fluid and leaky gut be caused by Candida? I wonder this because it all began after taking a long course of antibiotics and I’ve heard leaky gut and Candida can go hand in hand. I am very strictly on the anti candida diet now regardless and have been for about 3 weeks with some minimal improvement on the leaking front. I’ve never heard of anyone else with my symptoms and I’m at a complete loss. I’m wondering if the fluid cannot be absorbed into my system perhaps because it is Candida that spread?
Additionally, I’ve noticed dots of mucus in my stool since this whole thing began, another reason why my head is going toward Candida. I also noticed oral thrush on several occasions which goes and comes back in the last few weeks.
I got tested for SIBO and am waiting on the results, I plan on seeing a GI in July to be tested for Candida and other yeasts.
I really just want a way to stop my gut from leaking and my legs to get rid of all this fluid.June 19, 2018 at 3:16 am #175976
Wiley200ParticipantTopics: 2Replies: 386
Leaky gut doesn’t cause massive fluid buildup like that. It’s usually tiny particles that escape into the bloodstream and trigger allergies. It certainly won’t result in huge amounts of water being released.
Have you done a hormone checkup? I wonder if your aldosterone levels or your sodium/potassium balance are messed up.
It doesn’t sound like anything related to Candida or leaky gut to be honest…
The topic ‘Leaky gut fluid not being absorbed into body, WEIRD symtpoms’ is closed to new replies.